# SDR GAIA05023

- Difficulty date: September 8, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 59,018 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 2 ENGINE LOW OIL PRESSURE LIGHT CAME ON BRIGHT, NOTICED NR 2 OIL PRESSURE DROPPED RAPIDLY TO ZERO. OIL TEMPS AND QUANTITY REMAINED NORMAL.  ENGINE FAILURE CHECKLIST WAS PERFORMED.  N1S WIND MILLED FOR APPROXIMATELY 25 MINUTES.  EMERGENCY WAS DECLARED.  FLIGHT DIVERTED, WHERE LANDING WAS MADE WITHOUT INCIDENT.  ENGINE REMOVED AND REPLACED.  (K)
